# SDR AWXA200500010

- Difficulty date: December 7, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 71,207 hours, 27,893 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N29321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-10 CHECK EXFOLIATION CORROSION WAS FOUND ON FLOORBEAM UPPER CHORD AT BS 324, RBL 50.  MAINTENANCE CUT OUT CORRODED SECTION OF FLOORBEAM UPPER CHORD AT BS 324, RBL 50; FABRICATED A NEW REPLACEMENT SECTION OF FLOORBEAM UPPER CHORD, 2 EACH SPLICE STRAPS, AND 2 EACH SPLICE REPAIR ANGLES; INSTALLED REPAIR PARTS IAW ER 19-5310-04365-RC3.
